Show simple item record

dc.contributor.authorAroca Farrerons, José María
dc.contributor.authorLladó Sánchez, Ana M.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-12-20T12:04:25Z
dc.date.available2017-12-20T12:04:25Z
dc.date.issued2017-02-03
dc.identifier.citationAroca, J., Llado, A. On star forest ascending subgraph decomposition. "Electronic journal of combinatorics", 3 Febrer 2017, vol. 24, núm. 1, p. 1-12.
dc.identifier.issn1077-8926
dc.identifier.urihttp://hdl.handle.net/2117/112325
dc.description.abstractThe Ascending Subgraph Decomposition (ASD) Conjecture asserts that every graph G with (n+12) edges admits an edge decomposition G=H1¿¿¿Hn such that Hi has i edges and it is isomorphic to a subgraph of Hi+1, i=1,…,n-1. We show that every bipartite graph G with (n+12) edges such that the degree sequence d1,…,dk of one of the stable sets satisfies dk-i=n-ifor each0=i=k-1, admits an ascending subgraph decomposition with star forests. We also give a necessary condition on the degree sequence which is not far from the above sufficient one.
dc.format.extent12 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Combinatòria
dc.subject.lcshGraph theory
dc.subject.otherAscending graph decomposition
dc.titleOn star forest ascending subgraph decomposition
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.relation.publisherversionhttp://www.combinatorics.org/ojs/index.php/eljc/article/view/v24i1p14
dc.rights.accessOpen Access
local.identifier.drac19707830
dc.description.versionPostprint (author's final draft)
local.citation.authorAroca, J.; Llado, A.
local.citation.publicationNameElectronic journal of combinatorics
local.citation.volume24
local.citation.number1
local.citation.startingPage1
local.citation.endingPage12


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain